# SDR F3LA97093

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB AFT MOUNT LUG INBOARD SKATE ANGLE CRACKED.  REMOVED RIGHT VERTICAL STAB AFT MOUNTING LUG INBOARD SKATE ANGLE.  FABRICATED REPAIR ANGLE FROM MATERIAL OF 7075-0 .071 AND HEAT TREATED BY GIDDENS INDUSTRIES, INC TO 7075-T6, PO NR 1ML212756.  INSTALLED SKATE ANGLE IAW DRAWING 65-53744, SRM 51-30-2 ADN SRM 51-10-2.  CRACK WAS .5 INCHES LONG.  (M)
